Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


confused
Dec 8, 2007

From: T J Sent: Monday, December 03, 2007 1:58 PM To: Webmaster Subject: Re: confused

Thank you very much for responding to my questions, you see I diid not give you all thje details , sorry I should have been more clearer, Yes both tests were done , l was diagnosed when I was pregnant and went on medication for the prevention of mother to child , then stopped medication soon after and as expected my cd 4 bounced back to before medication but I am perplexed by the low cd4 percentage but undectable viral load, Yes I was sexually actve before my maerriage 14 years ago, could L have been with this virus since 14 years ago and still undectable and the other thing is l am so worried about being sick since my percentage is below 14% and not on medication

Once again thank you for taking your time to answer these questions for me . --- 'Ask the Experts' at The Body

Response from Dr. Wohl

Dear TJ,

So, it sounds like there is no question you are HIV infected in that your HIV tests, both the screening and confirmatory, are positive. The low viral load but also moderately low CD4 count makes me wonder whether HIV-2 is present.

If testing for this virus is not possible where you are, then treatment with HIV medications may be worth a try. If your CD4 cell count increases on therapy it suggests they are doing something that the tests are not appreciating. I agree, the low CD4 percent is concerning itself is enough to warrant a trial of HIV medications.

DW



Previous
cmv and pregnancy
Next
Cleanse

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement